# SDR AU510001509

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Engine: Pwa PT642A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Cable
- Part number: 1015240895
- Condition: Faulty
- Location: Rudder Tab
- Part time: 1,020 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB CONTROL CABLE OVERRAN RUDDER TAB ACTUATOR CABLE DRUM.  INVESTIGATION FOUND THE CABLE RIGGING WAS OUT OF ADJUSTMENT.
